MathSciNet Relay Station
MathSciNet bibliographic data
MR1283251 52B20 (60K35 82B05)
Sinaĭ, Ya. G. A probabilistic approach to the analysis of the statistics of convex polygonal lines. (Russian) Funktsional. Anal. i Prilozhen. 28 (1994), no. 2, 41--48, 96; translation in Funct. Anal. Appl. 28 (1994), no. 2, 108–113
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement